Asymptotics of Solutions to Wave Equation in Singularly Perturbed Domains

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Abstract

In this chapter, the Dirichlet problem for the wave equation is studied in a domain in ℝ3 with a cavity of small diameter ε. We also discuss the wave equation in a domain with the boundary smoothed in a small neighbourhood of a conical point.

Original languageEnglish
Title of host publicationOperator Theory
Subtitle of host publicationAdvances and Applications
PublisherSpringer Nature
Pages295-327
Number of pages33
DOIs
StatePublished - 2021

Publication series

NameOperator Theory: Advances and Applications
Volume284
ISSN (Print)0255-0156
ISSN (Electronic)2296-4878

Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Asymptotics of Solutions to Wave Equation in Singularly Perturbed Domains'. Together they form a unique fingerprint.

Cite this